# SDR CA140221003

- Difficulty date: September 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 9752565
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE NR 1 HYD SOV CLOSED LIGHT CAME ON AND NR 1 ENGINE HYD PUMP CAUTION LIGHT.  NR 1 SYS QTY WENT TO ZERO.  PERFORMED ZERO FLAP LANDING.  MAINTENANCE FOUND FLUID LEAKING FROM BALANCED RELIEF VALVE.  VALVE REPLACED.
